On coefficients of Yablonskii-Vorob'ev polynomials

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give a formula for the coefficients of the Yablonskii-Vorob'ev polynomial. Also the reduction modulo a prime number of the polynomial is studied.

Original languageEnglish
Pages (from-to)985-993
Number of pages9
JournalJournal of the Mathematical Society of Japan
Volume55
Issue number4
DOIs
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On coefficients of Yablonskii-Vorob'ev polynomials'. Together they form a unique fingerprint.

  • Cite this